Benzo Buddies member riddled with flea bites because cult kooks told her insecticide affects GABA

HELP!!! Got fleas in home, can anyone tell me if insecticide safe to use pls
« on: September 08, 2017, 02:49:50 pm »

[Buddie]

About a month ago my friend brought his dog in who had fleas.
I thought I was just catastrophising at the time, due to anxiety, so I hoovered and forgot about them.
Now the eggs have hatched, I have larvae pupae and adult fleas and i need to use an insecticide but I am afraid of inhaling it as it acts on gabaa
The ingredients are permethrinand Pyripoxyfen which controls growth of eggs.
I am anaemic and in withdrawal so vaccumming every day is out of the question and salt doesnt work either.
Has anyone used flea spray in thier home while tapering and been ok or does it affect you?
Desperate for help, cos i am gettting more and more bites every day now.
They’re in my bed.

Ashton tapers cause agoraphobia

Missed Appointments
« on: January 13, 2017, 01:23:25 pm »

[Buddie]

Uhhh, I’m kicking myself this morning as I canceled another Psych appointment. It’s an hour drive and I’ve been panicking all night. I have no one to take me but I’m too sick and scared to leave the house. I hope she understands and refills my meds without issue. It seems like when this happens she punishes me by calling all my meds in late or makes me wait out the weekend. Lucky I save rescue pills.

Why can’t we have Skype Dr. appointments when all I’m going there for is prescription refills and no physical exam. It’s so hard to make these appointments. Not just because of the agoraphobia but also the anxiety build up to going. I just can’t make plans because I agonize over them.

Anyone else miss too many appointments Because of anxiety?

Frenzied Ashton kooks make up fake accounts to save World Benzo Awareness Day Wikipedia page

Wikipedia:Articles for deletion/World Benzodiazepine Awareness Day

https://en.wikipedia.org/wiki/Wikipedia:Articles_for_deletion/World_Benzodiazepine_Awareness_Day

Wikipedia:User Da’locin

https://en.m.wikipedia.org/w/index.php?title=Wikipedia:User_Da%27locin&redlink=1#/editor/0

Wikipedia:User MixieLove

https://en.m.wikipedia.org/w/index.php?title=Wikipedia:User_MixieLove&redlink=1#/editor/0

Scientologist panics after dentist visit

Not a good dentist visit really scared
« on: May 16, 2016, 08:26:14 pm »

[Buddie]

I’m four months out and this is not good timing but I had a dental cleaning today and there is a white spot above the roots on xray from last fall so he pointed out but I don’t remember him mentioning it last fall. When I asked what that could be he said he had no idea and I could get xrays at my next appointment in 2 months for my crown. I’ve never had dental work other than feelings as a kid and I’m scared of having a setback with symptoms and especially scared of some kind of cancer. Does anyone have experience with this and would Dental visits while they’re recovering

Psychiatrist cuts off ‘accidental’ addict, panic ensues

WHAT LEGAL RIGHTS TO WE HAVE WHEN DOC DECIDES NOT TO REFILL PRESCRIPTION?
« on: April 28, 2016, 01:07:06 am »

[Buddie]

I am tapering from klonopin and working with a wacky psychiatrist. I am three days short of doses before I see him next. Instead of calling the pharmacy to get me enough until I see him next he calls me and leaves me a message saying he doesn’t have time to call the pharmacy. He suggests I “stretch it out”. What?  If I had epilepsy would you tell me to stretch it out. The pharmacy won’t refill because it’s a “controlled substance”.
WHAT RIGHTS DO WE HAVE? I don’t want to be addicted to this medication but I am and I have to deal with that. What do you all recommend (besides getting a new doc)? I’m tapering not updosing so why is he so freaked about calling in a few extra days for me???
Thanks
[…]

Benzo Buddies addiction and cyberchondria are dangerous to your health: “I’ve lost my youth because of Google”

The pitfalls of the internet, and the vast information available.
« on: February 20, 2016, 03:41:55 pm »

[Buddie]

Members old and new remember that the mind is a powerful thing, and you can create worry and obsession – from viewing the forum every once in a while to every hour of the day. From Googling symptoms and self diagnosis… For example I used zopiclone for 8 years with zero issues until I googled long term use and came to a result about cancer, now it’s a daily obsession, every pain in my body, ie back pain, is a tumor or something.

Avoid self diagnosis and being given information (informed or misinformed) and only take advice from a doctor. I have a lot of medical knowledge, an AWFUL lot, and I still manage to convince myself I’m ill every day. If you take anything from the groups or websites make sure it’s ONLY support and friendship, DO NOT allow yourself to believe you may also have a symptom another member is having or something you’ve Googled.

Because your body is 100% individual to you, as is your situation… Don’t do what I did, I spent 10 years in the house without going outside saying “I’m going to die” I’ve lost my youth because of Google.

Don’t lose your future too.

Quote from: [Buddie] on February 07, 2016, 04:02:18 am
I think a lot of people get freaked out by so many horror stories and that this ramps up anxiety and wd sxs.

There have to be more people reading these posts that are doing alright. I am and I had years on a high dose of Xanax.      

Sure if you feel something, and others do too, then obviously you can gain a lot of support from people going through the same thing. But remember that because someone else is going through an issue, don’t allow yourself to assume you will too.

This is especially true for stuff like seizures, I see MANY people who have read online about seizures and are scared to reduce because of it! But before they read this information seizures were the LAST THING on their mind.

Now they won’t taper because of it.

Recently (yesterday), I reinstated a double dose of zopiclone of 15mg because I was told by a NUMBER of members that I was in massive withdrawal from dropping from 15mg to 7.5mg within 3 days, and that I was I quote “going crazy” the damage has been done and I’ve now reinstated at 15mg and have to start ALL OVER AGAIN to reduced.

And I was doing SO WELL.

BUT I’m not going to take 15mg again, screw those members. AND this is my point, they don’t know me, my body, or drugs, or the affects it will have on anybody’s body.

Now ironically, I too have done this, but in the opposite way, trying to rationalise some of the symptoms people feel.

In the same way doctors try and convince me I DON’T have cancer or anything else, and I can’t be convinced. So I guess a lot of members are so tied into their beliefs like I am with my issues that when someone says “Hey it might not be that” that you completely dismiss it.

Which is what I do also.

Anyway, the point is, NEW MEMBERS don’t have that same mindset, but its easily created… and when I joined this forum I was a new member with no issues… Then members educated me on what I should be feeling –

If you’re a member reading this, just remember to use this place for support and friendships. Not for diagnosis, and don’t tell other members that they should be in withdrawal or interdose withdrawal or that they “CAN EXPECT THIS” (YES I’VE SEEN THAT)

“I’m tapering _____” “You can expect to feel anxiety, not sleeping” etc etc

I was so shocked when I seen this, it was a while ago, and then the member lost her shit and was clearly upset.

Most people are here because they can’t sleep at night, then we all need to sleep well knowing we support members and don’t impression vulnerable people
« Last Edit: February 20, 2016, 04:01:06 pm by [Buddie] »

Two Advil = cult panic

advil set back
« on: December 29, 2015, 06:15:01 am »

[Buddie]

Is it possible that 2 advil could have brought this acid burning and brain buzzing back full force ? I’m screaming in hell. I have not had this,degree of burning in months nor anY brain symptoms. I’m terrified I set myself up for months more of this or years. How is thjs even possible? I can’t continue on like this. I’m in literal hell on earth!!! Every single nerve ending is torched!!!!

Re: advil set back
« Reply #1 on: December 29, 2015, 07:59:27 am »

[Buddie]

I don’t think so…I take advil and never have this happen but we are all different.

Re: advil set back
« Reply #2 on: December 29, 2015, 03:16:22 pm »

[Buddie]

Some people can handle NSAIDS. I’m not one of them. The one thing I’ve found out about taking other pharma drugs during w/d is that they tend to enhance some of the side effects of benzo w/d and vice versa.

I would stop taking the Advil altogether if I were you. I think this is just a temporary setback. Just hang in there, and you’ll stabilize.

I’m so sorry you’re going through this. Hugs to you!! :smitten: